CSpace
具有正负系数的一阶中立型时滞微分方程的振动性
林诗仲1; 俞元洪2
2005
Source Publication数学研究
ISSN1006-6837
Volume038Issue:003Pages:277
Abstract本文建立了具有正负系数的一阶中立型时滞微分方程的一个新的振动定理,它推广了文献中的若干结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39207
Collection中国科学院数学与系统科学研究院
Affiliation1.海南师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林诗仲,俞元洪. 具有正负系数的一阶中立型时滞微分方程的振动性[J]. 数学研究,2005,038(003):277.
APA 林诗仲,&俞元洪.(2005).具有正负系数的一阶中立型时滞微分方程的振动性.数学研究,038(003),277.
MLA 林诗仲,et al."具有正负系数的一阶中立型时滞微分方程的振动性".数学研究 038.003(2005):277.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林诗仲]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[林诗仲]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林诗仲]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.